i am having strange dreams of being in the service again, of being back in combat kinda of like the same dream over and over again it's been since 95 that i served and i was diagnosed with PTSD in 94. i posted this a while ago in the PTSD forum but got no feedback. combat is a horrible thing what could i do to sleep better ?
Sometimes the meds you are taking can make you dream if you are taking medication for PTSD check with the Doc as many cause nightmares.Maybe a change is in order .how do you feel during the day do you feel well nothing new stressing you , amy change in enviroment? .
i have tardive dyskinesia now and the congentin i take for it makes me drowsy and i sleep all day you could be right about change. i take klonopin at night and my psychiatrist has been giving me smaller doses i guess it's true about the meds btw i got TD from geodon and he put me back on abilify :)
yup that 'll be it, if you sleep a lot during the day it will affect nightime sleep , and if hes lessening the dose that will not help either ,ask him if if he has a prescription that will keep you awake during the day . You'll feel better .
thank you for your response i am going to ask him about that when i go see him at the VA on june 2nd . i have to wait it out and hopefully i will get a handle on these dreams i've been having at night maybe i will sleep better :)
I bet you will, I know that even supplements can have a similar affect I was taking 5HTP it really works makes you feel great but with side effects after a while you have to take a break, I found I was dreaming all the time ,I dint like it, so I stopped them and the dreams stopped, but then I took them again later, I think if one takes anything for a while it has some effect..at the moment I am taking something called Sernity formula..makes you feel great it has the herb Rhodiola in it, I havent had any effects yet, so I have asked the good and learned folks on the Alternative therapy forum if they know anything about it...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.